NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"DR I RECENTLY RECEIVED TREATMENT OF TYPHOID AND MALARIA THRU DRIP AND DOSES OF INJECTION TWO WEEKS LATER I STARTED FEELING BODY WEAKNESS AND PAINS SO ON MY OWN I TOOK CYPROTAB AND QUINENINE FOR ABT FOUR TO FIVE DAYS WHICH ENDED YDAY MORNING. DR I STARTED FEELING A KIND OF CHILL IN BODY WITH SERIOUS INFLAMMATION AT MY WAIST AND TUMMY THOU I HAVE ULCER.CLDNT SLEEP WELL AFTER I SLEPT ARND 12:30am and woke up dis morning like 4am. What might be prob. Thanks"

    User Avatar
    A 41 years year old male asked:
    2 years ago
    DR I RECENTLY RECEIVED TREATMENT OF TYPHOID AND MALARIA THRU DRIP AND DOSES OF INJECTION TWO WEEKS LATER I STARTED FEELING BODY WEAKNESS AND PAINS SO ON MY OWN I TOOK CYPROTAB AND QUINENINE FOR ABT FOUR TO FIVE DAYS WHICH ENDED YDAY MORNING. DR I STARTED FEELING A KIND OF CHILL IN BODY WITH SERIOUS INFLAMMATION AT MY WAIST AND TUMMY THOU I HAVE ULCER.CLDNT SLEEP WELL AFTER I SLEPT ARND 12:30am and woke up dis morning like 4am. What might be prob. Thanks
    Dr. Yusuf H answered:
    2 years ago
    This could be the side effect of done of the drugs iouve used so far to treat malaria as quinine does have side effects. but above all see a doctor for re-evaluation and better treatment.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app